# SDR 2024FA0000332

- Difficulty date: April 23, 2024
- Submitted: April 23, 2024
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N369QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800081
- Aircraft time: 13,504 hours, 8,935 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Acm Bay
- Part time: 13,504 hours, 8,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE UPPER FUSELAGE STRINGER JUST FORWARD AND AFT OF THE ACM. CORROSION ALSO ON RIVETS THAT SUPPORT THE DOUBLER FOR THE SKIN AROUND THE ACM. REPAIR TAIL CONE STRINGER PER ERO-977739. BLENDED AND REMOVED CORROSION FROM STRINGER 2R. THE REMAINING THICKNESS WAS OUT OF LIMITS PER SRM 51-70-02 AND REQUIRED SUBMITTAL TO AQRD FOR REPAIR. COMPLIED WITH AQRD ERO-977739 REV A.  ALL WORK DONE IAW SRM 51-70-02, AQRD ERO 977739 REV IR, & FORM 8110-3.  PERFORMED AN EDDY CURRENT INSP FOR CRACKS & REMAINING CORROSION ON BLENDED AREAS COMMON TO UPPER SKIN & BONDED STRINGER IAW NDTM REV 9, PART 6_TASK 20-00-02, NO CRACKS OR CORROSION NOTED. PERFORMED AN ULTRASONIC INSP FOR REMAINING MATERIAL THICKNESS ON BLENDED AREAS IAW PART 4_TASK 20-00-01. PERFORMED AN EDDY CURRENT INSP FOR CRACKS & REMAINING CORROSION ON BLENDED AREAS FASTENER HOLES, & INNER BONDED STRINGER FLANGE, IAW NDTM REV 9, PART 6_TASK 20-00-02, & AQRD ERO-977739 STEP 6, NO CRACKS OR CORROSION NOTED. PERFORMED AN ULTRASONIC INSPN FOR REMAINING MATERIAL THICKNESS ON BLENDED AREAS IAW PART 4_TASK 20-00-01.
